On Henstock integral of fuzzy-number-valued functions. I. (English) Zbl 0984.28010

Summary: We define and discuss the (FH) integral for fuzzy-number-valued functions. Using a concrete structure into which we embed the fuzzy number space \(E^1\), several necessary and sufficient conditions of integrability for fuzzy-number-valued functions are given by means of abstract function theory.


28E10 Fuzzy measure theory
26A39 Denjoy and Perron integrals, other special integrals
Full Text: DOI


[1] Goetschel, R.; Voxman, W., Elementary fuzzy calculus, Fuzzy Sets and Systems, 18, 31-43 (1986) · Zbl 0626.26014
[2] Gordon, R. A., The Mcshane integration of Banach-valued functions, J. Ill. Math., 34, 557-567 (1990) · Zbl 0685.28003
[3] Henstock, R., Theory of Integration (1963), Butterworths: Butterworths London · Zbl 0154.05001
[4] Kaleva, O., Fuzzy differential equations, Fuzzy Sets and Systems, 24, 301-317 (1987) · Zbl 0646.34019
[5] Kurzweil, J., Generalized ordinary differential equations and continuous dependence on a parameter, Czechoslovak Math. J., 7, 82, 418-446 (1957) · Zbl 0090.30002
[6] Lee, P. Y., Lanzhou Lectures on Henstock Integration (1989), World Scientific: World Scientific Singapore · Zbl 0699.26004
[7] Lee, P. Y.; Chew, T. S., A better convergence theorem for Henstock integrals, Bull. London Math. Soc., 17, 557-564 (1985) · Zbl 0553.26002
[8] Ming, Ma, On embedding problem of fuzzy number spacePart 4, Fuzzy Sets and Systems, 58, 185-193 (1993) · Zbl 0789.46069
[9] Nanda, Su., On integration of fuzzy mapping, Fuzzy Sets and Systems, 32, 95-101 (1989) · Zbl 0671.28009
[10] Congxin, Wu; Zengtai, Gong, On Henstock integrals of interval-valued functions and fuzzy-valued functions, Fuzzy Sets and Systems, 115, 377-391 (2000) · Zbl 0973.26009
[11] Congxin, Wu; Ming, Ma, On embedding problem of fuzzy number spacePart 1, Fuzzy Sets and Systems, 44, 33-38 (1991) · Zbl 0757.46066
[12] Congxin, Wu; Ming, Ma, On embedding problem of fuzzy number spacePart 2, Fuzzy Sets and Systems, 45, 189-202 (1992) · Zbl 0771.46045
[13] Congxin, Wu; Xiaobo, Yao; Cao, S. S., The vector-valued integrals of Henstock and Denjoy, Sains Malaysiana, 24, 4, 13-22 (1995)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.